MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS30 AAM; (VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING)

RESPIRONICS, INC. DREAMSTATION BIPAP AVAPS30 AAM; (VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING)
Model Number CAX1130S12
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient claims that the unit ventilator is inoperative and overheating, yet it will run, then stop, and then not run for a bit, related to a bipap device's sound abatement foam.No medical intervention was specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
In previous report legacy complaint id was missed to captured and updated in this report.
 
Additional Manufacturer Narrative
This ra was incorrectly reported and is not reportable.Any further reporting needed will be done in src tw (b)(4).

Brand Name
DREAMSTATION BIPAP AVAPS30 AAM
Common Device Name
(VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21262433
Report Number2518422-2025-009140
Device Sequence Number4336697
Product Code MNS
UDI-Device Identifier00606959425507
UDI-Public(01)00606959425507
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX1130S12
Device Catalogue NumberCAX1130S12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/08/2024
10/08/2024
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date01/29/2025
03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown